# SDR RAIA201201090001

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 29,649 hours, 27,994 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE FLIGHT CREW REPORTED SMOKE IN THE CABIN AND COCKPIT.  MAINTENANCE INSPECTED AND FOUND PACK NR 1 MALFUNCTIONING.  NR 1 PACK WAS DEFERRED PER MEL.
